MathSciNet Relay Station
MathSciNet bibliographic data
MR1773258 (2001f:16044) 16R10
Shchigolev, V. V. Examples of infinitely basable $T$-spaces. (Russian) Mat. Sb. 191 (2000), no. 3, 143--160; translation in Sb. Math. 191 (2000), no. 3-4, 459–476
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement